MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LOCKING MANDIBULAR RECON PLATE; MANDIBULAR PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LOCKING MANDIBULAR RECON PLATE; MANDIBULAR PLATE
Model Number 50-777-26-09
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
A bone plate fractured inside of the patient.The patient underwent a secondary surgery to replace it.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was sent back for evaluation.It is determined that the complaint percentage falls well within the product risk limits that are adhered to at klm.In addition to no device being returned, device history records could not be reviewed because the reporter did not provide any lot number or traceable identification to conduct a proper investigation.Due to no device being returned and no lot number provided, the root cause for the failure cannot be determined.If further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.

Brand Name
LOCKING MANDIBULAR RECON PLATE
Common Device Name
MANDIBULAR PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau 78570
GM  78570
MDR Report Key5662654
Report Number9610905-2016-00018
Device Sequence Number16149512
Product Code MQN
UDI-Device Identifier00888118078414
UDI-Public(01)00888118078414
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-777-26-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/18/2016
Supplement Report FDA Received Date07/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR